Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2018, Vol. 5 Issue (3): 315-323    DOI: 10.13868/j.cnki.jcr.000242
  专栏论文 本期目录 | 过刊浏览 | 高级检索 |
二元域上椭圆曲线的 Weierstrass 形式到 Edwards 形式的转换算法
张婧炜1, 赵昌安2,3
1. 广东财经大学 信息学院, 广州 510320
2. 中山大学 数学学院, 广州 510275
3. 广东省信息安全技术重点实验室, 广州 510006
Algorithm of Converting Weierstrass Form into Edwards Form for Elliptic Curves over Binary Fields
ZHANG Jing-Wei1, ZHAO Chang-An2,3

1. School of Information Science, Guangdong University of Finance and Economics, Guangzhou 510320, China
2. School of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China
3. Guangdong Key Laboratory of Information Security, Guangzhou 510006, China

    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司